Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Red rashes appeared on face after using proactiv cream. Can it be cured on its own?

User rating for this question
Answered by

Practicing since : 2003
Answered : 345 Questions
Used proactiv cream on my face which i am told contains benzol peroxide now have a red pimply rash, i am working in the mines in WA hard to access doctor . Do u think this will go away by itself.
Posted Sat, 2 Mar 2013 in Skin Rash
Answered by Dr. Kruti 15 minutes later

Thanks for posting your query.
I will be glad to assist you.

Proactiv cream can at times cause a rash, this can result if the skin is too sensitive or in cases of dryness on the face.

I would recommend that you discontinue using it.

Also you need to apply cortisone cream over the rash twice a day for a week.

The rash will not go away on its own. It will have to be treated.

In case it doesn't subside in a week, it would be best to consult a dermatologist.

Hope my recommendations are helpful to you.

Please let me know if I can address any other concerns for you.

Above answer was peer-reviewed by
Follow-up: Red rashes appeared on face after using proactiv cream. Can it be cured on its own? 34 minutes later
i am working in 40 degree heat is that a problem.Can i get cortizone cream from chemist
Answered by Dr. Kruti 4 minutes later

I can understand your concern.

Cortisone cream is available over the counter. But can be used for a week only.

Since its so hot there, its the heat that may be causing a heat rash.

after a week of application of cortisone cream, you can apply calamine lotion twice a day which is also available at the chemist.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor